# SDR IPXA2023012090089

- Difficulty date: January 10, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 65,866 hours, 18,436 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: L/H Wing T/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING REAR UPPER AFT SPAR AT STA XORS=720.000 HAS CORROSION.REMOVED AND REPAIRED THE CORRORED  L/H WING REAR UPPER AFT SPAR AT STA XORS=720.000 IAW VT-SAA EA 011-5700-01-A9808 IR AND UPS EO MD11-5710-85675-A (MINOR)
